# SDR HEEA0014917

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 212075067113
- Condition: Fluctuates
- Location: Cockpit Itt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 1,000 DEGREE CELSIUS, NEEDLE INTERMITTENTLY FLUCTUATES AFTER UNIT WARMS UP ON INDICATOR OF COCKPIT RPM.
